American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia